# SDR DLM88090610

- Difficulty date: April 3, 2009
- Submitted: April 17, 2009
- Operation: Air carrier
- Aircraft: N966DL
- Make and model: Doug MD-88
- Aircraft serial: 53115
- Aircraft time: 48,385 hours, 36,746 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 593056657
- Condition: Corroded
- Location: Bs 1114-1300
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN SEAT TRACK CORRODED OUT OF LIMITS. REPAIRED BY REPLACEMENT PER 53-05 FIG 4F AT STATION 1114 TO 1300  AT LBL 22.
